Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 2465158, 7 pages
https://doi.org/10.1155/2017/2465158
Research Article

Hybrid Rational Haar Wavelet and Block Pulse Functions Method for Solving Population Growth Model and Abel Integral Equations

Department of Mathematics, Islamic Azad University, Karaj Branch, Karaj, Iran

Correspondence should be addressed to R. Ezzati; ri.ca.uaik@itaze

Received 12 August 2016; Revised 14 November 2016; Accepted 1 December 2016; Published 17 January 2017

Academic Editor: Michael Vynnycky

Copyright © 2017 E. Fathizadeh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. H. He, “Nonlinear oscillationwith fractional derivative and its applications,” in Proceedings of the International Conference on Vibrating Engineering, vol. 98, pp. 288–291, Dalian, China, 1998.
  2. “Fractional calculus: some basic problems in continuum and statistical mechanics,” in Fractals and Fractional Calculus in Continuum Mechanics, A. Carpinteri and F. Mainardi, Eds., vol. 378, pp. 291–348, Springer, New York, NY, USA, 1997.
  3. Y. A. Rossikhin and M. V. Shitikova, “Applications of fractional calculus to dynamic problems of linear and nonlinear hereditary mechanics of solids,” Applied Mechanics Reviews, vol. 50, no. 1, pp. 15–67, 1997. View at Publisher · View at Google Scholar · View at Scopus
  4. R. T. Baillie, “Long memory processes and fractional integration in econometrics,” Journal of Econometrics, vol. 73, no. 1, pp. 5–59, 1996. View at Publisher · View at Google Scholar · View at Scopus
  5. C.-F. Chen and C.-H. Hsiao, “Design of piecewise constant gains for optimal control via Walsh functions,” IEEE Transactions on Automatic Control, vol. 20, no. 5, pp. 596–603, 1975. View at Publisher · View at Google Scholar · View at Scopus
  6. D.-H. Shih, F.-C. Kung, and C.-M. Chao, “Laguerre series approach to the analysis of a linear control system incorporating observers,” International Journal of Control, vol. 43, no. 1, pp. 123–128, 1986. View at Publisher · View at Google Scholar · View at Scopus
  7. P. N. Paraskevopoulos, P. D. Sparis, and S. G. Mouroutsos, “The Fourier series operational matrix of integration,” International Journal of Systems Science, vol. 16, no. 2, pp. 171–176, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. I. Podlubny, “The Laplace transform method for linear differential equations of the fractional order,” Tech. Rep. UEF-02-94, Institute of Experimental Physics, Slovak Academy of Sciences, Kosice, Slovakia, 1994. View at Google Scholar
  9. Y. Li and W. Zhao, “Haar wavelet operational matrix of fractional order integration and its applications in solving the fractional order differential equations,” Applied Mathematics and Computation, vol. 216, no. 8, pp. 2276–2285, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. M. Ur Rehman and R. Ali Khan, “The Legendre wavelet method for solving fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 11, pp. 4163–4173, 2011. View at Publisher · View at Google Scholar · View at Scopus
  11. M. H. Heydari, M. R. Hooshmandasl, F. M. M. Ghaini, and F. Fereidouni, “Two-dimensional legendre wavelets for solving fractional poisson equation with dirichlet boundary conditions,” Engineering Analysis with Boundary Elements, vol. 37, no. 11, pp. 1331–1338, 2013. View at Publisher · View at Google Scholar · View at Scopus
  12. M. H. Heydari, M. R. Hooshmandasl, C. Cattani, and M. Li, “Legendre wavelets method for solving fractional population growth model in a closed system,” Mathematical Problems in Engineering, vol. 2013, Article ID 161030, 8 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  13. Y. Li, “Solving a nonlinear fractional differential equation using Chebyshev wavelets,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 9, pp. 2284–2292, 2010. View at Publisher · View at Google Scholar · View at Scopus
  14. Y. Wang and Q. Fan, “The second kind Chebyshev wavelet method for solving fractional differential equations,” Applied Mathematics and Computation, vol. 218, no. 17, pp. 8592–8601, 2012. View at Publisher · View at Google Scholar · View at Scopus
  15. A. Kilicman and Z. A. A. Al Zhour, “Kronecker operational matrices for fractional calculus and some applications,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 250–265, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. H. Saeedi, N. Mollahasani, M. Mohseni Moghadam, and G. N. Chuev, “An operational Haar wavelet method for solving fractional Volterra integral equations,” International Journal of Applied Mathematics and Computer Science, vol. 21, no. 3, pp. 535–547, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. A. H. Darani and M. Lakestani, “Numerical solution of integro-differential equations usnig flatlet oblique multiwavelets,” Dynamics of Continuous, Discrete and Impulsive Systems Series A, Mathematical Analysis, vol. 17, pp. 55–74, 2010. View at Google Scholar
  18. M. R. A. Darani, H. Adibi, R. P. Agarwal, and R. Saadati, “Flatlet oblique multiwavelet for solving integro-differential equations,” Dynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis, vol. 15, no. 6, pp. 755–768, 2008. View at Google Scholar · View at Scopus
  19. M. Lakestani, M. Dehghan, and S. Irandoust-Pakchin, “The construction of operational matrix of fractional derivatives using B-spline functions,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 3, pp. 1149–1162, 2012. View at Publisher · View at Google Scholar · View at Scopus
  20. H. Saeedi, M. Mohseni Moghadam, N. Mollahasani, and G. N. Chuev, “A CAS wavelet method for solving nonlinear Fredholm integro-differential equations of fractional order,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 3, pp. 1154–1163, 2011. View at Publisher · View at Google Scholar · View at Scopus
  21. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  22. L. Wang, Y. Ma, and Z. Meng, “Haar wavelet method for solving fractional partial differential equations numerically,” Applied Mathematics and Computation, vol. 227, pp. 66–76, 2014. View at Publisher · View at Google Scholar · View at Scopus
  23. M. Yi and J. Huang, “Wavelet operational matrix method for solving fractional differential equations with variable coefficients,” Applied Mathematics and Computation, vol. 230, pp. 383–394, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. K. Parand, A. R. Rezaei, and A. Taghavi, “Numerical approximations for population growth model by rational Chebyshev and Hermite functions collocation approach: a comparison,” Mathematical Methods in the Applied Sciences, vol. 33, no. 17, pp. 2076–2086, 2010. View at Publisher · View at Google Scholar · View at Scopus
  25. A.-M. Wazwaz, A First Course in Integral Equations, World Scientific Publishing, Singapore, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  26. M. Yi and J. Huang, “Wavelet operational matrix method for solving fractional differential equations with variable coefficients,” Applied Mathematics and Computation, vol. 230, pp. 383–394, 2014. View at Publisher · View at Google Scholar · View at Scopus
  27. A.-M. Wazwaz, “Analytical approximations and padé approximants for volterra's population model,” Applied Mathematics and Computation, vol. 100, no. 1, pp. 13–25, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  28. N. A. Khan, A. Mahmood, N. A. Khan, and A. Ara, “Analytical study of nonlinear fractional-order integrodifferential equation: revisit Volterra's population model,” International Journal of Differential Equations, vol. 2012, Article ID 845945, 8 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus